MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN-D
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Following information reported, the maxi move passive floor lift tilted during operation by 2 personal support workers (psw).The maxi move got caught up in the side frame of the bed and raised the entire lift off the floor several inches.When the lift slid off the bed frame landed on the psw's foot.As a consequence, the psw sustained slight red marks on the right small toes (non serious injury).This event occurred during preparation of the lift to transfer the patient.
 
Additional Manufacturer Narrative
The device evaluation and testing performed by the field service technician did not reveal any device failure.During interview with the facility staff, it was determined that the way of product use contributed to the event.The upper cylinder caught on the side frame of bed and raised the entire lift off the floor.Then, the lift slid off the bed frame and landed on the psw's foot.The facility representative is aware of the cause of the lift tipping.It was discussed with director of care and safety and maintenance personnel during visit of arjo field service technician.The instructions for use for the maxi move passive floor lift (document number: (b)(4)) warns: - "before raising the mast make sure there is enough clearance above the maxi move to ensure the safety of the patient and the people around, and to avoid injuries." arjo device failed to meet its performance specification since the maxi move floor lift tilted.The device was was not used to transfer the patient.The complaint decided to be reportable due to the allegation of the maxi move tilting.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
katarzyna bobrow
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
668046472
MDR Report Key18359827
Report Number9681684-2023-00087
Device Sequence Number20813770
Product Code FSA
UDI-Device Identifier05055982766951
UDI-Public(01)05055982766951(11)181215
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberKMCSUN-D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown